| Model Number |
SPL-FS |
| Medical Device Problem Codes |
Break (1069); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation/inspection.Based on the results of the investigation, the connections strain relief at connector broken was identified.It is likely the result of stress; however, a definitive root cause could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the lithotripsy footswitch connections strain relief at connector broken.There was no patient involvement.